Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what can I do if I feel really depresse
Apr 23, 2009

hello there.. I need some help on my condition, I have been diagnosed of HIV few months back and my CD4 count is 365, but lately I have been having sleepless night and cold sweat.. and I feel slight depress.. I always the positive kind of person that never let small stuff sweat me much but lately I have been thinking of commiting suicide. Please help

Response from Dr. Henry

You need to discuss your feelings with your HIV doc, your primary care doc, or a mental health professional. These days much can be done to maintain the health of HIV+ persons for many decades in regions with access to good antiretroviral therapies. Also much can be done for depression but you need to connect with a helpful provider that you feel comfortable with. Do it!! If you need a provider contact a local AIDS service organization to get a referral, KH



Previous
Combivir and avascular necrosis
Next
red flag or normal side effect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement